Some recent papers:


A. Aleman, M. Hartz, J.E. McCarthy, S. Richter, Factorizations induced by complete Nevanlinna-Pick factors, see arXiv

A. Aleman, M. Hartz, J.E. McCarthy, S. Richter, Interpolating sequences in spaces with the complete Pick propertyInternational  Mathematics Research Notices, to appear, see arXiv

A. Aleman, M. Hartz, J.E. McCarthy, S. Richter, The Smirnov class for spaces with the complete Pick property. J. of the London Math. Soc. 96 (2017), Issue 1, 228–242, see arXiv

N. Arcozzi, P. Mozolyako, K.-M. Perfekt, S. Richter, G. Sarfatti, Some Hilbert spaces related with the Dirichlet space, Concrete Operators, 3 (2016), Issue 1,  94–101, pdf

S. Richter, B. Wick, A remark on the multipliers on spaces of weak products of functions, Concrete Operators,  3 (2016), Issue 1, 25-28,  pdf

S. Richter, J. Sunkes, Hankel operators, Invariant subspaces, and cyclic vectors in the Drury-Arveson space, Proc. Amer. Math. Soc.,  144 (2016), 2575-2586, pdf , revised May 2015  

S. Luo, S. Richter, Hankel operators and Invariant subspaces of the Dirichlet space, J. London Math. Soc.(2) 91 (2015), no.2, 423-438, pdf, revised January 2015 or at LMS

A. Aleman, K.-M. Perfekt, S. Richter, C. Sundberg, Linear Graph transformations on spaces of analytic functions, J. Funct. Anal., 268 (2015), no. 9, 2707-2734, pdf, revised Jan. 2015 or at JFA

S. Richter, C. Sundberg, Weak products of Dirichlet functions, J. Funct. Anal. 266 (2014), no. 8, 5270--5299, pdf.

S. Richter, C. Sundberg, Joint extensions in families of contractive commuting operator tuples,  J. Funct. Anal. 258 (2010), no. 10, 3319--3346, pdf.

A. Aleman, S. Richter, C. Sundberg, A quantitative estimate for bounded point evaluations in Pt(µ)-spaces. Topics in operator theory. Volume 1. Operators, matrices and analytic
functions, 1--10, Oper. Theory Adv. Appl., 202, Birkhäuser Verlag, Basel, 2010, pdf

A. Aleman, S. Richter, C. Sundberg, Nontangential limits in Pt(µ)-spaces and the index of invariant subspaces, Ann. of Math. (2) 169 (2009), no. 2, 449--490, pdf 

A. Aleman, S. Richter, C. Sundberg, Analytic contractions, nontangential limits, and the index of invariant subspaces, Trans. Amer. Math. Soc. 359 (2007), no. 7, 3369--3407, pdf  posted: 7-11-05

J. Gleason, S. Richter, m-Isometric Commuting Tuples of Operators on a Hilbert Space, Integral Equations Operator Theory 56 (2006), no. 2, 181--196,  pdf   posted: 7-6-05.

A. Aleman, S. Richter, C. Sundberg, Invariant subspaces for the Backward shift on Hilbert spaces of analytic functions with regular norm,  Bergman spaces and related topics in complex analysis,
1--25, Contemp. Math., 404, Amer. Math. Soc., Providence, RI, 2006. pdf revised: 6-1-04

J. Gleason, S. Richter, C. Sundberg,  On the index of invariant subspaces in spaces of analytic functions in several complex variables, Journal fuer die Reine und Angewandte Mathematik, 587 (2005), 49-76.

A. Aleman, H. Hedenmalm, S. Richter,  Recent progress and open problems in the Bergman space. Quadrature domains and their applications,  27--59, Oper. Theory Adv. Appl., 156, Birkhäuser, Basel, 2005.

S. Richter, W. T. Ross, C. Sundberg,  Zeros of functions with finite Dirichlet integral.  Proc. Amer. Math. Soc. 132 (2004),  2361--2365.

A.Aleman, S. Richter, Single point extremal functions in Bergman-type spaces, Indiana Univ. Math. J. 51 (2002), 581-605, MR 2003c:30036.

S. McCullough, S. Richter, Bergman-type reproducing kernels, contractive divisors, and dilations,  J. Funct. Anal.  190 (2002), 447-480, MR 2003c:47043.

D. Greene, S. Richter, C. Sundberg, The structure of inner multipliers on spaces with complete Nevanlinna-Pick kernels, J. Funct. Anal. 194 (2002), 311-331.

A. Aleman, S. Richter, C. Sundberg, The majorization function and the index of invariant subspaces in the Bergman spaces, J. Analyse Math.  86 (2002), 139-182.

S. Richter (reviewer), Theory of Bergman spaces, by Haakan Hedenmalm, Boris Korenblum, and Kehe Zhu, Bull. Amer. Math. Soc. 39 (2002), 121-127.

A. Aleman, H. Hedenmalm, S. Richter, C. Sundberg, Curious properties of canonical divisors in weighted Bergman spaces, Entire Functions in Modern Analysis: Boris Levin Memorial Conference, Israel Mathematical Conference Proceedings 15 (2001), 1-10, MR 2003b:30036.

A. Aleman, S. Richter, W. Ross, Pseudocontinuations and the Backward shift,  Indiana Univ. Math. J. 47 (1998), 223-276, MR 2000i:47009.

A. Aleman, S. Richter, Some sufficient conditions for the division property of invariant subspaces in weighted Bergman spaces, J. Functional Analysis, 144  (1997), 542-556, MR  98e:46030.

A. Aleman, S. Richter, C. Sundberg, Beurling's Theorem for the Bergman space, Acta Math. 177 (1996),  275-310, MR 98a:46034.

H. Hedenmalm, S. Richter, K. Seip, Interpolating sequences and invariant subspaces of given index in the Bergman spaces,  J. Reine Angew. Mathematik  477 (1996), 13-30, MR 97i:46044.

A. Aleman, S. Richter, W. Ross, Bergman spaces on disconnected domains, Canadian J. of Mathematics, 48 (1996), 225-243, MR 97i:46043.

A. Aleman, S. Richter, Simply invariant subspaces of H^2 of some multiply connected domains, Integral Equations and Operator Theory 24  (1996), 121-155. Erratum: Integral Equations and Operator Theory 29 (1997), 501-504.

Search  MathSciNet in general.

My papers on MathSciNet.